Alert archive / Hawaii / Flash Flood Warnings in 2015

Flash Flood Warning 45, NWS Honolulu, HI

September 11, 2015Honolulu County, Hawaii

NWS Honolulu, HI issued this flash flood warning at Sep 11, 2015, 5:51 PM HST for Honolulu County, Hawaii. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2015, 5:51 PM HST (03:51 UTC)
Expired
Sep 11, 2015, 10:20 PM HST
In force
4 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Honolulu County, HI

The radar

The Molokai radar (PHMO), 79 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 6:40 PM HSTFLASH FLOODWaikane, HIWAIKANE BRIDGE IS CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 3.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2015-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1542 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2015-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1542 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WGHW50 PHFO 120351
FFWHFO
HIC003-120645-
/O.NEW.PHFO.FF.W.0045.150912T0351Z-150912T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU
551 PM HST FRI SEP 11 2015

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF OAHU IN HONOLULU COUNTY

* UNTIL 845 PM HST
    
* AT 546 PM HST...RADAR...RAIN GAGES AND STREAM GAGES INDICATE HEAVY 
  RAIN OVER WINDWARD OAHU...AND OVER THE KOOLAU MOUNTAINS...IS 
  RESULTING IN RAPID RISES IN STREAM LEVELS. RAINFALL RATES AS HIGH 
  AS 2 TO 3 INCHES PER HOUR ARE OCCURRING IN THE HEAVIEST 
  SHOWERS...WHICH ARE REPEATEDLY FORMING OVER THE KOOLAU SLOPES. 
  STREAMS DRAINING FROM THE KOOLAUS WILL SEE RAPID RISES IN WATER 
  LEVELS...INCLUDING STREAMS THAT RUN THROUGH URBAN HONOLULU. 
  REMEMBER IT DOES NOT NEED TO BE RAINING HARD AT YOUR LOCATION FOR 
  FLASH FLOODING TO OCCUR. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  MAUNAWILI...WAIMANALO...WAIKANE...KAAAWA...PUNALUU... WAIAHOLE...
  LAIE... WAHIAWA...KANEOHE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING IN
STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 845 PM HST IF HEAVY RAIN
PERSISTS.

THIS FLASH FLOOD WARNING REPLACES THE PREVIOUSLY ISSUED ADVISORY THAT
WAS IN EFFECT FOR PORTIONS OF THE ISLAND OF OAHU IN HONOLULU COUNTY.

LAT...LON 2169 15795 2153 15784 2147 15784 2141 15778
      2147 15777 2146 15773 2141 15774 2131 15765
      2130 15772 2127 15782 2134 15790 2134 15798
      2132 15798 2163 15808 2169 15803

$$

BIRCHARD
5 follow-up statements
639 
WGHW70 PHFO 120443
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU
643 PM HST FRI SEP 11 2015

HIC003-120645-
/O.CON.PHFO.FF.W.0045.000000T0000Z-150912T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HONOLULU HI-
643 PM HST FRI SEP 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM HST FOR THE
ISLAND OF OAHU IN HONOLULU COUNTY...

HEAVY RAIN CONTINUES TO IMPACT MOST OF THE EASTERN HALF OF OAHU... 
AND IS ESPECIALLY HEAVY OVER THE KOOLAU MOUNTAINS...AND ALONG THE 
WINDWARD COAST. STREAM GAGES IN WAIKANE AND PUNALUU INDICATE RAPID 
RISES IN WATER LEVELS THAT IS CAUSING FLASH FLOODING. OAHU EMERGENCY 
MANAGEMENT REPORTS THAT KAMEHAMEHA HIGHWAY IS CLOSED AT WAIKANE 
BRIDGE DUE TO WATER ON THE ROADWAY. RAINFALL RATES AS HIGH AS 3 
INCHES PER HOUR WILL MAKE DRIVING DIFFICULT...ESPECIALLY WITH 
EXTREME PONDING ON AREA ROADWAYS.
 
SHOWERS ARE REPEATEDLY FORMING OVER THE KOOLAU SLOPES. THUS...   
STREAMS DRAINING FROM THE KOOLAUS WILL SEE RAPID RISES IN WATER   
LEVELS...INCLUDING STREAMS THAT RUN THROUGH URBAN HONOLULU.   
REMEMBER IT DOES NOT NEED TO BE RAINING HARD AT YOUR LOCATION FOR   
FLASH FLOODING TO OCCUR. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...  
MAUNAWILI...WAIMANALO...WAIKANE...KAAAWA...PUNALUU...WAIAHOLE...  
LAIE...KAILUA AND KANEOHE. STREAMS ON THE TOWN SIDE OF OAHU WILL 
ALSO BE DANGEROUSLY HIGH AS WATER DRAINS FROM THE HEAVY RAIN 
UPSLOPE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING IN
STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 845 PM HST IF HEAVY RAIN
PERSISTS.

LAT...LON 2169 15795 2153 15784 2147 15784 2141 15778
      2147 15777 2146 15773 2141 15774 2131 15765
      2130 15772 2127 15782 2134 15790 2134 15798
      2132 15798 2163 15808 2169 15803

$$

BIRCHARD
758 
WGHW70 PHFO 120531
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU
731 PM HST FRI SEP 11 2015

HIC003-120645-
/O.CON.PHFO.FF.W.0045.000000T0000Z-150912T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HONOLULU HI-
731 PM HST FRI SEP 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM HST FOR THE
ISLAND OF OAHU IN HONOLULU COUNTY...

AT 730 PM...RADAR SHOWED MODERATE TO LOCALLY HEAVY RAIN OVER THE 
SOUTHEASTERN HALF OF OAHU...SOUTH AND EAST OF A LINE FROM PUNALUU TO 
MILILANI TO SALT LAKE. HOWEVER...RAINFALL RATES ARE GRADUALLY 
DIMINISHING...AND THE AREA OF HEAVY RAIN HAS SHIFTED SLIGHTLY TO THE 
WEST. WATER LEVELS IN MANY OAHU STREAMS REMAIN HIGH...ESPECIALLY 
ALONG THE WINDWARD AND SOUTHEAST SIDE...AND KAMEHAMEHA HIGHWAY 
REMAINS CLOSED IN BOTH DIRECTIONS DUE TO FLOODING AT THE WAIKANE 
BRIDGE. 

STREAMS DRAINING FROM THE KOOLAU MOUNTAINS WILL CONTINUE TO SEE 
DANGEROUSLY HIGH WATER LEVELS THAT COULD LEAD TO PROPERTY DAMAGE.  
IT DOES NOT NEED TO BE RAINING HARD AT YOUR LOCATION FOR FLASH 
FLOODING TO OCCUR. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...  
MAUNAWILI...WAIMANALO...WAIKANE...KAAAWA...PUNALUU...WAIAHOLE...  
LAIE...KAILUA AND KANEOHE. WATER LEVELS IN STREAMS ON THE TOWN SIDE 
OF OAHU WILL ALSO BE DANGEROUSLY HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING IN
STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 845 PM HST IF HEAVY RAIN
PERSISTS.

LAT...LON 2169 15795 2153 15784 2147 15784 2141 15778
      2147 15777 2146 15773 2141 15774 2131 15765
      2130 15772 2127 15782 2134 15790 2134 15798
      2132 15798 2163 15808 2169 15803

$$

BIRCHARD
473 
WGHW50 PHFO 120641
FFWHFO
HIC003-120945-
/O.EXT.PHFO.FF.W.0045.000000T0000Z-150912T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU
841 PM HST FRI SEP 11 2015

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF OAHU IN HONOLULU COUNTY

* UNTIL 1145 PM HST

* AT 832 PM HST...RADAR INDICATED THAT POCKETS OF MODERATE TO HEAVY 
  RAIN ARE STILL FALLING OVER THE KOOLAU MOUNTAINS...AND OVER 
  SOUTHEAST OAHU. WATER LEVELS IN OAHU STREAMS REMAIN HIGH...BUT ARE 
  GRADUALLY DIMINISHING. KAMEHAMEHA HIGHWAY NEAR WAIKANE BRIDGE 
  REMAINS CLOSED DUE TO WATER COVERING THE ROADWAY.
  
* THIS WARNING COVERS ALL OF EAST AND SOUTHEAST OAHU...INCLUDING 
  HONOLULU...KALIHI...FORT SHAFTER...KAHALUU...PUNALUU...KAAAWA... 
  MAUNAWILI...WAIMANALO... AND WAIKANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING IN
STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1145 PM HST IF HEAVY RAIN
PERSISTS.

LAT...LON 2169 15795 2153 15784 2147 15784 2141 15778
      2147 15777 2146 15773 2141 15774 2131 15765
      2130 15772 2127 15782 2134 15790 2134 15798
      2132 15798 2163 15808 2169 15803

$$

BIRCHARD
602 
WGHW70 PHFO 120654
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU
854 PM HST FRI SEP 11 2015

HIC003-120945-
/O.CON.PHFO.FF.W.0045.000000T0000Z-150912T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HONOLULU HI-
854 PM HST FRI SEP 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM HST FOR
THE ISLAND OF OAHU IN HONOLULU COUNTY...

AT 850 PM HST...OAHU DEPARTMENT OF EMERGENCY MANAGEMENT REPORTED 
THAT KAMEHAMEHA HIGHWAY NEAR WAIKANE BRIDGE HAS BEEN REOPENED AS 
FLOOD WATERS HAVE RECEDED. STREAM GAGES INDICATE THAT WATER LEVELS 
REMAIN ELEVATED...BUT ARE DOWN FROM A PEAK IN THE LAST HOUR. 
HOWEVER...MODERATE TO LOCALLY HEAVY SHOWERS ARE RE-DEVELOPING OVER 
THE KOOLAU MOUNTAINS...OVER SATURATED GROUND. THUS THE FLASH FLOOD 
WARNING REMAINS IN EFFECT. 

LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE BUT ARE NOT LIMITED 
TO MAUNAWILI...WAIMANALO...WAIKANE...AS WELL AS AREAS IN URBAN 
HONOLULU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING IN
STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1145 PM HST IF HEAVY RAIN
PERSISTS.

LAT...LON 2169 15795 2153 15784 2147 15784 2141 15778
      2147 15777 2146 15773 2141 15774 2131 15765
      2130 15772 2127 15782 2134 15790 2134 15798
      2132 15798 2163 15808 2169 15803

$$

BIRCHARD
031 
WGHW70 PHFO 120820
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU
1020 PM HST FRI SEP 11 2015

HIC003-120827-
/O.CAN.PHFO.FF.W.0045.000000T0000Z-150912T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HONOLULU HI-
1020 PM HST FRI SEP 11 2015

...THE FLASH FLOOD WARNING FOR THE ISLAND OF OAHU IN HONOLULU COUNTY
IS CANCELLED...

HEAVY RAINS HAVE ENDED AND FLOOD WATERS HAVE RECEDED...AND ARE NO 
LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. THUS THE FLASH 
FLOOD WARNING IS CANCELLED.

ADDITIONAL HEAVY SHOWERS AND THUNDERSTORMS MAY REDEVELOP 
OVERNIGHT...AND A FLASH FLOOD WATCH REMAINS IN EFFECT.

LAT...LON 2169 15795 2153 15784 2147 15784 2141 15778
      2147 15777 2146 15773 2141 15774 2131 15765
      2130 15772 2127 15782 2134 15790 2134 15798
      2132 15798 2163 15808 2169 15803

$$

BIRCHARD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 4:00 PM HST, 1 hour 51 minutes earlier.

Area forecast discussion, Sep 11, 4:00 PM HST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
400 PM HST FRI SEP 11 2015

.SYNOPSIS...
PASSING SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS
CAN BE EXPECTED THROUGH SATURDAY AS A MOIST AIRMASS LIES ACROSS THE
AREA. WINDS WILL BE LIGHT AND VARIABLE FAVORING AN EAST
SOUTHEASTERLY DIRECTION. HIGH PRESSURE WILL BE BUILDING IN TO THE
NORTH EARLY NEXT WEEK WITH A MORE TYPICAL TRADE WIND WEATHER PATTERN
RETURNING. CLOUDS AND PASSING SHOWERS WILL THEN FAVOR WINDWARD AND
MAUKA AREAS WITH A FEW SHOWERS POSSIBLE OVER SOME LEEWARD LOCATIONS.

&&

.DISCUSSION...
AN AREA OF HIGH PRESSURE LIES FAR TO THE NORTHEAST OF
THE STATE WHILE THE REMNANTS OF JIMENA LIES JUST TO THE NORTHWEST OF
KAUAI. THIS PLACES THE ISLANDS IN LOW LEVEL EAST TO SOUTHEASTLY
FLOW. ABUNDANT LOW LEVEL MOISTURE IS IN PLACE IN THE ISLAND
VICINITY. ALSO AN UPPER LEVEL LOW IS SEEN ON WATER VAPOR IMAGERY
DIGGING DOWN TOWARD THE STATE FROM THE NORTHWEST. THUS LOCALLY HEAVY
SHOWERS ARE A POSSIBILITY AS WELL AS A SLIGHT CHANCE FOR
THUNDERSTORMS ACROSS THE AREA MAINLY OVER THE WEST END OF THE STATE.
A FLASH FLOOD WATCH IS IN EFFECT FOR KAUAI AND OAHU THROUGH SATURDAY
AFTERNOON AS THE HIGHEST MOISTURE AVAILABILITY LIES OVER THEM.

BY SUNDAY THE REMNANTS OF JIMENA WILL BE FAR TO THE NORTHWEST OF THE
STATE WITH HIGH PRESSURE BUILDING IN TO OUR NORTH. THIS WILL ALLOW
FOR THE RETURN OF TRADE WIND WEATHER PATTERN ACROSS THE AREA. A
DRIER AND MORE STABLE AIRMASS WILL MOVE IN FROM THE EAST. THUS
CLOUDS AND PASSING SHOWERS WILL TEND TO FAVOR WINDWARD AND MAUKA
AREAS WITH A FEW SHOWERS EXPECTED OVER SOME LEEWARD LOCATIONS.
TEMPERATURES ARE EXPECTED TO REMAIN ON THE WARM SIDE BUT DEW POINT
TEMPERATURES ARE EXPECTED TO BE SEVERAL DEGREES LOWER...THUS IT WILL
FEEL A BIT MORE COMFORTABLE THAN ARE RECENT WEATHER.

&&

.AVIATION...
MOISTURE ASSOCIATED WITH THE REMNANTS OF JIMENA WILL
SWEEP ACROSS OAHU THIS EVENING AND OVERSPREAD KAUAI TONIGHT AND
SATURDAY. CONDITIONS SHOULD IMPROVE LATER THIS EVENING ACROSS
OAHU...BUT WIDESPREAD SHOWER ACTIVITY IS EXPECTED TO OCCASIONALLY
REDUCE CIGS/VSBYS TO MVFR AND POSSIBLY IFR LEVELS ACROSS KAUAI
THROUGH SATURDAY. ELSEWHERE...PREDOMINANTLY VFR CONDITIONS ARE
EXPECTED.

AIRMET SIERRA IS IN EFFECT FOR MTN OBSC ACROSS OAHU AND KAUAI.
CONDITIONS SHOULD IMPROVE LATER THIS EVENING ACROSS OAHU...BUT WILL
LIKELY LINGER THROUGH THE NIGHT ACROSS KAUAI.

&&

.MARINE...
STRENGTHENING TRADE WINDS EARLY NEXT WEEK WILL CAUSE AND
INCREASE IN SHORT PERIOD CHOPPY SURF ALONG EAST FACING SHORES. BY
MONDAY THE WINDS ARE EXPECTED TO BE SUFFICIENTLY STRONG ENOUGH TO
CAUSE SMALL CRAFT ADVISORY CONDITIONS OVER THE TYPICALLY WINDY
WATERS AROUND MAUI COUNTY AND THE BIG ISLAND. THERE WILL ALSO BE A
SERIES OF SMALL SOUTH SWELLS THROUGHOUT THE FORECAST PERIOD WITH
SURF HEIGHTS EXPECTED TO REMAIN BELOW ADVISORY LEVELS.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NIIHAU-KAUAI-OAHU.

&&

SYNOPSIS/DISCUSSION/MARINE...BURKE
AVIATION...JELSEMA

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 4:16 PM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Sep 11, 4:44 PM HSTAreal Flood AdvisoryHFOHawaii3 hr
Sep 11, 6:54 PM HSTFlash Flood WarningHFOHawaii3 hr
Sep 11, 9:45 PM HSTFlash Flood WarningHFOHawaii3 hr
Sep 12, 3:38 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Sep 12, 3:44 AM HSTAreal Flood AdvisoryHFOKauai6 hr
Sep 12, 7:04 AM HSTSmall Craft AdvisoryHFO11 hr
Sep 12, 7:14 AM HSTAreal Flood AdvisoryHFOKauai10 hr
Sep 12, 7:41 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr

Nearby

Flash Flood Warnings in Hawaii, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.